100 mg tramadol and three beers. did that have anything to do with my rectal bleeding this morning?
Question posted by horbath on 7 April 2013
Last updated on 18 April 2013
A doctor can set this out for you. No drinking. You never know if you will be the one who stops breathing. It all depends on the rest of you, weight, if you have sleep apnea and all sorts of problems.
I would never say this is safe. Three beers is an estimate, right?
The bleeding this morning was probably coincidental. Although you shouldn't mix alcohol with Tramadol, 100mg is a low dose & you will rarely have a side effect, as the alcohol intake wasn't excessive either. Not that you should do this again! If you were to do it regularly you probably would suffer symptoms, as Kaismama has suggested.
Alcohol should not be mixed with tramadol, but its not bleeding it causes. It can cause increased CNS depression. Beer can have something to do with rectal bleeding however. If it irritates the stomach and intestinal lining.Or effects your liver.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.